# SDR RRXA003691

- Difficulty date: August 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FUSELAGE EXTERIOR SKIN AT STA 1265 AND L36, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED SKIN IAW PD 08-53-053 AND DC-8 SRM 53-2-1 FIG 7 SHEET 4.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
